# SDR S9BA20240402001

- Difficulty date: April 1, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: CFAKB
- Make and model: Dhav DHC6300
- Aircraft serial: 533
- Aircraft time: 42,789 hours, 88,369 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Longeron
- Part number: C6W1512S142
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE NACELLE OUTBOARD LOWER LONGERON CRACKED.
